Investment with an arithmetic process and lags

Research output: Contribution to journalArticlepeer-review


This paper presents an explicit solution of a simple investment problem with entry lags and when the underlying stochastic process is arithmetic. It is shown that, without abandonment, the optimal investment plan is independent of the length of the lag. Copyright.

Original languageEnglish
Pages (from-to)203-206
Number of pages4
JournalManagerial and Decision Economics
Issue number5
StatePublished - Jul 2000

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Management Science and Operations Research
  • Management of Technology and Innovation


Dive into the research topics of 'Investment with an arithmetic process and lags'. Together they form a unique fingerprint.

Cite this